# SDR QXEA200601709

- Difficulty date: June 21, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,391 hours, 12,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3 CHECK, - RT WING OUTBOARD FLAP, UPPER SURFACE IS CHAFED BETWEEN APPROX YW 211 AND YW 220, 15 INCHES FROM FLAP TRAILING EDGE.  MAINTENANCE REPAIRED IAW Q400 SRM 57-52-30, NDTM PART 6, 51-00-01, 1-87-7A, PART 1, 51-00-04, AND HORIZON EA 6-57-502.
